THE REFLEXIVE RE-NONNEGATIVE DEFINITE SOLUTION TO A QUATERNION MATRIX EQUATION ∗
By Qing-Wen Wang. 2008
79 citations recorded by the source corpus.
In this paper a necessary and sufficient condition is established for the existence of the reflexive re-nonnegative definite solution to the quaternion matrix equation AXA ∗ = B ,w here ∗ stands for conjugate transpose. The expression of such solution to the matrix equation is also given. Furthermore, a necessary and sufficient condition is derived for the existence of the general re-nonnegative definite solution to the quaternion matrix equation A1X1A ∗ + A2X2A ∗ = B.T he representation of such solution to the matrix equation is given.
Subfields: Applied Mathematics, Computational Theory and Mathematics, Mechanics of Materials
View Paper: https://www.semanticscholar.org/paper/f20aa779f59e6703b099510dacb8edb6ccc31ec0
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Masoud Hajarian
- Mehdi Dehghan
- Ali Shokri
- M. Tatari
- Arezou Ghesmati
- Abbas Saadatmandi
- Mohsen Razzaghi
- Mehdi Ramezani
In Computational Theory and Mathematics
In Mechanics of Materials
- Mehdi Dehghan
- Masoud Hajarian
- Ali Shokri
- M. Tatari
- Elyas Shivanian
- Mehrdad Lakestani
- S. Yousefi
- Abbas Saadatmandi
Citations in the corpus
- The general solutions to some systems of matrix equations (2015, unknown): “[1–46]).”
- The general coupled matrix equations over generalized bisymmetric matrices (2010, background): “In the literature, the problem for determining a solution to several linearmatrix equations has been widely studied [10,14,22–24,27–30,33,35,43,44].”